Multi-quasielliptic polynomials
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 2, p. 239-260
@article{ASNSP_1967_3_21_2_239_0,
     author = {Friberg, J\"oran},
     title = {Multi-quasielliptic polynomials},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {2},
     year = {1967},
     pages = {239-260},
     zbl = {0161.07803},
     mrnumber = {221090},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_2_239_0}
}
Friberg, Jöran. Multi-quasielliptic polynomials. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 2, pp. 239-260. http://www.numdam.org/item/ASNSP_1967_3_21_2_239_0/

[1] Barozzi, G.C., Sul prodotto di polinomi qzcasi-ellittici. Boll. Un. Mat. Ital. 20, 1965, 169-176. | MR 203246 | Zbl 0128.32804

[2] Cattabriga, L., Su una classe di polinomi ipoellittici. Rend. Sem. Mat. Univ. Padova, 36, 1966, 285-309; 37, 1967, 60-74. | Numdam | MR 206500 | Zbl 0144.06601

[3] Friberg, J., Estimates for partially hypoelliptic operators. Medd. Lund Univ. Mat. Sem. 17,1963. | MR 157109 | Zbl 0139.28403

[4] Friberg, J., Asymptotic behavior of spectral functions for multi-quasielliptic operators. Sém. Mat. Sup. Montréal, 19, 1965, 63-72.

[5] Friberg, J., Principal parts and canonical factorizations of hypoelliptic polynomials in two variables. Rend. Sem. Mat. Univ. Padova 37, 1967, 112-132. | Numdam | MR 212339 | Zbl 0168.07802

[6] Gorcakov, V.N., Asymptotic behavior of spectral functions for hypoelliptic operators of a certain class. Soviet Math. Dokl. 4, 1963, 1328-1331. | Zbl 0142.08401

[7] Gorin, E.A., Partially hypoelliptic differential equations with constant coefficients. (Russian). Sibirskii Mat. Ž. 3, 1962, 500-526. | MR 176227 | Zbl 0161.07802

[8] Grusin, V.V., A connection between local and global properties of hypoelliptic operators with constant coefficients. (Russian). Mat. Sbornik66: 4, 1965, 525-550. | MR 178249

[9] Hörmander, L., On the interior regularity of the solutions of partial differential equations. Comm. Pure Appl. Math. 11, 1958, 197-218. | MR 106330 | Zbl 0081.31501

[10] Hörmander, L., Linear differential operators. Springer, Berlin, 1963.

[11] Nikolskii, S.M., The first boundary problem for a general linear equation, Soviet Math. Dokl 3, 1962, pp. 1388-1390. | Zbl 0168.35402

[12] Pini, B., Osservazioni sulla ipoellitticità. Boll. Un. Mat. Ital. (3) 18, 1963, 420-432. | MR 163059 | Zbl 0123.07601

[13] Pini, B., Sulla classe di Gevrey delle soluzioni di certe equazioni ipoellittiche. Boll. Un. Mat Ital. (3) 18, 1963, 260-269. | MR 160031 | Zbl 0117.07201

[14] Volevič, L.R., Local properties of solutions of quasielliptic systems. (Russian). Mat. Sbornik 59 (101) (supplement), 1962, 500-526. | MR 150448

[15] Mihailov, V.P., The behavior of certain classes of polynomials at infinity. Soviet. Math. Dokl. 164 (1965), 1256-1259. | MR 188611 | Zbl 0187.03101